Volume 23, 2019
|Page(s)||979 - 990|
|Published online||03 January 2020|
Improved one-sided deviation inequalities under regularity assumptions for product measures
LAREMA (CNRS UMR 6093), Université d’Angers
* Corresponding author: firstname.lastname@example.org
Accepted: 28 June 2019
This note is concerned with lower tail estimates for product measures. Some improved deviation inequalities are obtained for functions satisfying some regularity and monotonicity assumptions. The arguments are based on semigroup interpolation together with Harris’s negative association inequality and hypercontractive estimates.
Mathematics Subject Classification: 60E15 / 26D10 / 47D07
Key words: Functional inequalities / semigroups / hypercontractivity / convexity
© The authors. Published by EDP Sciences, SMAI 2020
This is an Open Access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0), which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.